# SDR CA020509007

- Difficulty date: January 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: 85230535101
- Condition: Frozen
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT 5000 FT CLIMBING WE RECEIVED "FUSELAGE DOOR" WARNING. CHECK ON MFD SYS P. DOORS INDICATED THAT AFT CARGO DOOR UNSAFE.  PERFORMED NORMAL & ABNORMAL CHECKLISTS & THEN RETURNED UNEVENTFULLY. DOOR WARNING REMAINED ON ALL WAY IN TO  PARKING STAND. CREW & PASSENGERS DEBRIEFED AS NORMAL. VISUAL INSP OF CARGO DOOR AFTER LDG DID NOT REVEAL ANY EXTERIOR MALFS. MAINT INESTIGATION REVEALED CARGO DOOR CLOSED SWITCH FOUND STUCK. SWITCH LUBRICATEDAND SYS TESTED W/O FURTHER REMARKS. A/C RETURNED TO SERVICE.
